MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® PLUS VENOUS BLOOD COLLECTION TUBE; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. BD VACUTAINER® PLUS VENOUS BLOOD COLLECTION TUBE; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367855
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Results: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.A review of the manufacturing records was completed for the incident lot and no issues were identified.Conclusion: without a sample, an absolute root cause for this incident cannot be determined as bd was not able to duplicate or confirm the customer¿s indicated failure mode.
 
Event or Problem Description
It was reported that the 3.0ml bd vacutainer® plus venous blood collection tube was only drawing 2.6ml of blood.No serious injury or medical intervention reported.

Brand Name
BD VACUTAINER® PLUS VENOUS BLOOD COLLECTION TUBE
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7101040
Report Number1917413-2017-00484
Device Sequence Number1235436
Product Code GIM
UDI-Device Identifier00382903678556
UDI-Public00382903678556
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K971449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2017
Device Catalogue Number367855
Device Lot Number6064557
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2017
Initial Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;